# SDR DHL2005807504

- Difficulty date: April 14, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 3645612U
- Condition: Cracked
- Location: Wing
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ALT TANK BOOSTER PUMP FWD BRACKET CRACKED.  REMOVED CRACKED BRACKET AND INSTALLED A NEW ONE IAW SRM 51-1-20D PG 21-9.  TORQUED NUT IAW SRM 51-3-1 PG 2A.
